# SDR AALA202304115673

- Difficulty date: April 6, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N794AN
- Make and model: Boeing 777223
- Aircraft serial: 30256
- Aircraft time: 85,311 hours, 11,102 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 293W314017
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: IN CRUISE FLIGHT, HYDRAULIC QUANTITY LOW C EICAS MESSAGE. EMERGENCY DECLARED; FLIGHT DIVERTED TO DFW LANDING SAFELY. **SUPPLEMENTAL REPORT FOR AALA202304105673: MAINTENANCE FOUND A CRACKED HYDRAULIC LINE TO THE LEFT MAIN LANDING GEAR SIDE BRACE ACTUATOR. REPLACED HYDRAULIC LINE. ACCOMPLISHED SATISFACTORY GEAR SWING, LEAK, AND OPERATIONAL CHECKS.** (CLOSED)
